All services

11,233–11,256 of 22,348

api.magentlab.com

api.magentlab.com

58
score

Laughon 2011 simplified Bishop score from three caller-assigned Bishop 1964 integers: dilation, station, and effacement (each 0-3; max 9). Paper bins: dilation 0 / 1-2 / 3-4 / 5-6 cm; station -3 / -2 / -1 or 0 / +1 or +2; effacement 0-30 / 40-50 / 60-70 / 80%. favorable iff score >5 (Laughon compared with original Bishop >8; PPV 87.7% in that paper). magent does not examine the cervix or add consistency or position. Not a cervical exam or induction order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Harvey and Bradshaw 1980 simple Crohn's-disease activity index (one-day; items 1-3 previous day). Well-being 0-4, abdominal pain 0-3, liquid stools (1 point each; magent clamp 0-30), abdominal mass 0-3, plus 1 per listed complication (arthralgia, uveitis, erythema nodosum, aphthous ulcers, pyoderma gangrenosum, anal fissure, new fistula, abscess). magent sums only (max 48) and does not return later remission cutoffs. Not a Crohn's diagnosis or Best 1976 CDAI. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Travis 2013 UCEIS: caller-assigned vascular_pattern (normal 0, patchy 1, obliterated 2), bleeding (none 0, mucosal 1, luminal_mild 2, luminal_moderate_or_severe 3), erosions_ulcers (none 0, erosions 1, superficial_ulcer 2, deep_ulcer 3) at the worst-affected sigmoidoscopy segment. magent sums only (max 8; 2013 0-8 recode, not 2012 3-11) with no activity bands. magent does not perform endoscopy. Not Mayo DAI, MES, or Travis 1996 day-3. Not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Battle 2014 STUMBL integer score after blunt chest wall trauma: 1 point per decade of age starting at 10, 3 per rib fracture, 5 for chronic lung disease, 4 for preinjury anticoagulants, and 2 per 5% SpO2 decrease starting at 94%. Table 5 complication probabilities 13/29/52/70/80/88%. magent does not examine the chest or count ribs. Not a medical device, not a disposition or ICU order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Bangalore 2023 composite PE shock score for intermediate-risk PE. Six equally weighted caller-assigned flags (elevated troponin per local assay, elevated BNP, moderate or severe RV dysfunction, saddle PE, concomitant DVT, tachycardia ≥100 beats/min), 1 point each, max 6. Integer 0–6 score only; no named bands. magent does not invent biomarker cutoffs, read echo, or take raw heart rate. Not a shock diagnosis, not sPESI/Bova/PESI, not hypotensive PE, and not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Paediatric Glasgow Coma Scale (PGCS) from caller-assigned eye 1-4, verbal 1-5, and motor 1-6 integers (Reilly 1988). Sum 3-15; 1976-style six-point motor. magent does not observe the child, take age, pick age-specific wording, or implement an age-max expected-normal table. Not adult GCS 1974 five-point motor. Not a diagnosis, trauma triage, or intubation order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Pardanani 2018 MAPS hybrid clinical-molecular (Figure 3): advanced SM 2 (ASM, SM-AHN, or MCL; ISM/SSM 0), age >60 1, platelets <150×10^9/L 1, ALP above UNL 1, ASXL1/RUNX1/NRAS 1; max 6. Low ≤2, intermediate-1 3, intermediate-2 4, high ≥5. Not WHO SM, not ICC SM, not clinical-only Figure 1. magent does not sequence, assay ALP, or count platelets.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Urine protein/creatinine ratio (mg/mg) from spot urine protein and creatinine (Ginsberg 1983). Also returns estimated_g_day equal to the rounded ratio as a numeric estimate of 24-h protein. Bands: <0.2 within normal limits, >3.5 nephrotic-range. Not ACR. Not a 24-h collection. Deterministic published formula with citation; not a diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Vaccaro 2007 SLICS: morphology none 0 / compression 1 / burst 2 / distraction 3 / rotation_translation 4 (single most severe) + dlc intact 0 / indeterminate 1 / disrupted 2 + neuro intact 0 / root 1 / complete 2 / incomplete 3 + continuous_cord_compression +1 only with a deficit. Max 10. Bands 0-3 / 4 / >=5 treatment guidance. Not a surgical order. Not TLICS (thoracolumbar). Not AO spine. Not SINS. magent does not read imaging. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Mearin 2016 Rome IV C3 functional diarrhea. rome_iv_diarrhea is true iff last-3-months criteria with 6-month onset, loose or watery stools without predominant abdominal pain or bothersome bloating in >25% of stools, and insufficient criteria for diarrhea-predominant IBS. Caller assigns three flags. magent does not examine the patient. Not a diagnosis. Adult C3 only. Not child G5, not IBS-D, not Rome IV IBS, not Manning, not functional constipation.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Bastuji-Garin 2000 SCORTEN from seven caller-assigned flags (age >40, malignancy, HR >120, detachment >10% BSA, urea >10 mmol/L, glucose >14 mmol/L, bicarbonate <20 mmol/L); 1 each, max 7. Predicted in-hospital mortality 0–1 3.2%, 2 12.1%, 3 35.3%, 4 58.3%, ≥5 90%. Not a TEN/SJS diagnosis and not an ICU or IVIG order. magent does not measure labs or BSA.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Maldonado 2014 PAWSS. Required 0-point threshold (any alcohol in the last 30 days or positive BAL on admission): if false, score 0 and band outside_window even if other flags are true. If true, ten yes/no items score 1 each (max 10); 0-3 low, >=4 high risk for complicated alcohol withdrawal. Not a diagnosis or prophylaxis order. magent does not interview the patient or measure BAL.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

NEXUS Head CT (Mower 2017). Low-risk, and CT may be omitted by this instrument, only when all eight are absent: age 65 or older, evidence of skull fracture, scalp hematoma, neurologic deficit, altered alertness, abnormal behavior, coagulopathy, and persistent vomiting. Age 65 is high-risk; age 64 is not on age alone. Not a diagnosis, not a CT order, not Hoffman 2000 NEXUS C-spine, and not the Canadian CT Head Rule. magent does not examine the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Mills 2014 SVS WIfI: three independent caller-assigned grades, not a summed total. Wound 0-3 (no ulcer; small shallow distal ulcer; deeper ulcer or digital gangrene; extensive ulcer or gangrene). Ischemia 0-3 (none; mild; moderate; severe). Foot infection 0-3 (none; skin/subcutaneous; deeper without SIRS; with SIRS). Label like W0-I0-fI0. Caller assigns grades. Not a medical device, not PEDIS, and not an amputation or revascularization order; magent does not inspect wounds or measure ABI.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Daperno 2004 simplified endoscopic activity score for Crohn's disease (SES-CD): caller-assigned integers 0-3 for ulcers, ulcerated_surface, affected_surface, and narrowings in ileum, right_colon, transverse_colon, left_colon, and rectum (20 params). magent sums only (max 60). Unexamined segments are 0 as assigned by the caller. Daperno 2004 did not publish remission or response bands; magent returns score and max_score only. magent does not perform endoscopy. Not CDEIS and not Best 1976 CDAI.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Sohal 2007 HARK: four caller-assigned yes/no flags (humiliation, afraid, rape, kick), 1 point each, max 4. Screen-positive when score ≥1 (ROC-optimal cut-off in Sohal 2007). Deterministic published score with citation; not a diagnosis of intimate partner violence and not a medical device. magent does not interview the patient. Not HITS 1-5 scoring. Not the AAS pregnancy item (HARK removed it).

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Cucchiara 2008 sICH after rtPA for ischemic stroke. Four caller-assigned 1-point flags: age >60, baseline NIHSS >10, baseline glucose >150 mg/dL (8.325 mmol/L), platelets <150,000/mm3. Total 0-4. Any ICH 2.6/9.7/15.1/37.9% for scores 0/1/2/>=3 (scores 3 and 4 share 37.9). magent does not assay glucose or platelets or compute NIHSS. Not a tPA order and not a hemorrhage diagnosis.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Okhunov 2013 STONE nephrolithometry for kidney calculi (PCNL). Caller-assigned published item points: size 0_399 1 / 400_799 2 / 800_1599 3 / ge_1600 4 (mm²); tract le_100 1 / gt_100 2 (skin-to-stone mm); obstruction none_or_mild 1 / moderate_or_severe 2 (hydronephrosis); calyces 1_or_2 1 / 3 2 / staghorn 3; essence le_950 1 / gt_950 2 (HU). Sum 5-13. No published SFR bands. Not the Moore 2014 ureteral STONE score. magent does not measure CT. Not a medical device. Not a PCNL order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Fisher 2010 SINS. Location junctional 3 / mobile 2 / semirigid 1 / rigid 0. Pain mechanical 3 / occasional_not_mechanical 1 / pain_free 0. Bone lytic 2 / mixed 1 / blastic 0. Alignment subluxation_translation 4 / de_novo_deformity 2 / normal 0. Collapse gt_50 3 / le_50 2 / no_collapse_gt_50pct_body 1 / none 0. Posterolateral bilateral 3 / unilateral 1 / none 0. Max 18. Integer sum only; not later SOSG strata, not TLICS, not an operative order. magent does not read imaging. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Knight 2020 ISARIC 4C Mortality Score: age (<50→0, 50–59→2, 60–69→4, 70–79→6, ≥80→7) + male 1 + comorbidity_count (0/1/≥2 → 0/1/2; caller-assigned Charlson-plus-obesity count) + RR (<20→0, 20–29→1, ≥30→2) + room-air SpO2 (<92→2) + GCS (<15→2) + urea (<7→0, 7–14→1, >14→3 mmol/L; or BUN/2.8) + CRP (<50→0, 50–99→1, ≥100→2). Max 21. Table 5: low 0–3, intermediate 4–8, high 9–14, very high ≥15. Not a COVID-19 diagnosis or treatment order.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Chopard 2006 Geneva score for VTE prophylaxis in acutely ill medical inpatients. Eleven 2-point factors plus eight 1-point factors including age >60. Max 30. Score <3 low; >=3 high (prophylaxis indicated). Not a diagnosis or order. Not Revised Geneva PE. Not Padua.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Vaccaro 2005 TLICS: morphology compression 1 / burst 2 / translational_rotational 3 / distraction 4 (single most severe) + plc intact 0 / suspected_indeterminate 2 / injured 3 + neuro intact 0 / nerve_root 2 / complete_cord_conus 2 / incomplete_cord_conus 3 / cauda_equina 3. Max 10. Bands 0-3 nonoperative, 4 equivocal, >=5 operative guidance. Not a surgical order. Not AO spine. Not SINS (neoplastic). magent does not read imaging. Not a medical device.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Selzer 1975 13-item Short Michigan Alcoholism Screening Test (SMAST). Caller-assigned yes/no items; score is the count of answers in the alcoholic direction using that paper's key (feel_normal_drinker, friends_think_normal_drinker, and able_to_stop score 1 if false; the other ten score 1 if true), max 13. Bands 0-1 nonalcoholic, 2 possible, ≥3 alcoholic. Not a diagnosis, not the 25-item MAST, not Pokorny 1972 Brief MAST, and not SMAST-G. magent does not interview the patient.

USDC Base

api.magentlab.com

api.magentlab.com

58
score

Gajic 2011 lung injury prediction score (Table 3): caller-assigned predisposing conditions, at most one high-risk surgery type plus emergency add-on, stacking trauma items, and risk modifiers including diabetes -1 only with sepsis. Score is a number; published observed range 0-15.5. Band low if <4, high if >=4 (ROC cutoff). Not an ARDS diagnosis. magent does not examine the patient or read imaging.

USDC Base